# SDR DL76K001526

- Difficulty date: August 11, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 4,371 hours, 2,184 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER REPORTED THAT READING LIGHT AT 42F WAS SMOKING WHEN TURNED ON.  LIGHT TURNED OFF, SMOKING STOPPED.  CLEANED  BULB AND VERIFIED CORRECT PART NUMBER INSTALLED.  REINSTALLED AND TURNED ON, OPN OF ALL PAX EQUIP IN PSU GOOD WITH NO    MALFUNCTIONS OR ABNORMALITIES.
